# SDR GTIA030271

- Difficulty date: April 13, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT VERTICAL STAB ACCESS PANEL CHAFING ON INTERIOR.  FABRICATED DOUBLER.  LOCATED AND DRILLED DOUBLER.  INSTALLED DOUBLER.  (M)
